Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 11, NWS Midland/Odessa, TX

April 7, 2006Eddy County, New Mexico

NWS Midland/Odessa, TX issued this wind advisory at Apr 7, 2006, 3:13 AM MDT for Eddy County, New Mexico. It took effect at Apr 7, 2006, 4:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 3:13 AM MDT (09:13 UTC)
In effect from
Apr 7, 2006, 4:00 AM MDT
Expired
Apr 7, 2006, 1:46 PM MDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4794 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 070913
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
413 AM CDT FRI APR 7 2006

...VERY WINDY CONDITIONS WILL PERSIST ACROSS THE GUADALUPE AND
DAVIS MOUNTAINS TODAY...

.VERY WINDY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE
GUADALUPE AND DAVIS MOUNTAINS THROUGH THIS AFTERNOON. THE WINDS
SHOULD GRADUALLY DIMINISH BY LATE IN THE AFTERNOON.

NMZ027-TXZ258-072100-
/O.EXP.KMAF.HW.W.0029.000000T0000Z-060407T0900Z/
/O.UPG.KMAF.HW.A.0017.060407T1500Z-060408T0000Z/
/O.NEW.KMAF.WI.Y.0011.060407T1000Z-060407T2100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
313 AM MDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED
ACROSS THE GUADALUPE MOUNTAINS THROUGH THIS AFTERNOON. 

MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT
VEHICLES...SHOULD EXERCISE EXTREME CAUTION IF TRAVELLING THROUGH
GUADALUPE PASS ALONG HIGHWAY 62 180 TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ074-072100-
/O.NEW.KMAF.WI.Y.0011.060407T1000Z-060407T2100Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
413 AM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED
ACROSS THE HIGHER ELEVATIONS OF THE DAVIS MOUNTAINS THROUGH THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS74 KMAF 071946
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
246 PM CDT FRI APR 7 2006

...WIND ADVISORY CANCELED...

.WEAKENING WESTERLY WINDS ALOFT HAS RESULTED IN LOWER WIND SPEEDS
IN THE GUADALUPE AND DAVIS MOUNTAINS THIS AFTERNOON.  THEREFORE...
THE WIND ADVISORY FOR THESE AREAS HAS BEEN CANCELED.  THERE WILL
BE AN INCREASE IN NORTHERLY WINDS BEHIND A COLD FRONT THAT WILL
MOVE THROUGH THE AREA TONIGHT...BUT WIND SPEEDS ARE NOT EXPECTED
TO BE STRONG ENOUGH FOR ANY WIND ADVISORIES OR WARNINGS.

NMZ027-TXZ074-258-072100-
/O.CAN.KMAF.WI.Y.0011.000000T0000Z-060407T2100Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
246 PM CDT FRI APR 7 2006 /146 PM MDT FRI APR 7 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELED THE
WIND ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Apr 7, 2:52 AM MDT, 21 minutes earlier.

Area forecast discussion, Apr 7, 2:52 AM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 AM CDT FRI APR 7 2006

.SHORT TERM...
THE INTENSE CYCLONE OVER SOUTHEASTERN NEBRASKA IS FORECAST BY A
CONSENSUS OF THE AVAILABLE MODEL GUIDANCE TO DROP SOUTH ACROSS
EASTERN KANSAS AND NORTHEASTERN OKLAHOMA TODAY.  BY TONIGHT...THIS
SYSTEM IS FORECAST TO PHASE WITH A STRONG SHORTWAVE TROUGH ROTATING
AROUND THE BASE OF ANOTHER UPPER LOW OVER WESTERN QUEBEC...WITH THE
NET EFFECT ON THIS UPPER LOW BEING A GRADUAL DEAMPLIFICATION AND AN
INCREASE IN EASTWARD MOTION.  ON THE SOUTHWESTERN PERIPHERY OF THIS
SYSTEM...DRY SLOTTING AND DEEP LAYER SUBSIDENCE WILL CONTINUE OVER
THE SOUTHERN HIGH PLAINS TODAY.  SHORTWAVE RIDGING WILL INCREASE
OVER THE AREA TONIGHT AS THE AFOREMENTIONED UPPER LOW MOVES EAST
AND ANOTHER STRONG SHORTWAVE TROUGH TRANSLATES OVER THE SIERRA
NEVADA AND NORTHERN GREAT BASIN.

THE BIG STORY TODAY WILL BE WIND AND FIRE DANGER.  WHILE SURFACE
WINDS WILL REMAIN ELEVATED TODAY ACROSS THE MAF CFWA AS MIXING AND
MOMENTUM TRANSFER WORK AGAINST A WEAKENING SURFACE PRESSURE
GRADIENT...THESE WINDS ARE NOT FORECAST TO BE AS STRONG AS WHAT WAS
OBSERVED YESTERDAY.  VERTICAL CROSS SECTIONS ACROSS THE GUADALUPES
INDICATE A WEAKENING MOUNTAIN WAVE SIGNATURE THIS MORNING...AND AS
THE MIDTROPOSPHERIC FLOW VEERS AND THE GEOPOTENTIAL GRADIENT
DECREASES TODAY IN RESPONSE TO SHORTWAVE RIDGING ALOFT...WINDS
ACROSS THE MOUNTAINS SHOULD DECREASE SOMEWHAT...BUT SHOULD REMAIN
CLOSE TO WARNING CRITERIA.  WHILE ITS CERTAINLY POSSIBLE THAT WIND
GUSTS BRIEFLY EXCEEDING HIGH WIND WARNING CRITERION ARE POSSIBLE
THIS MORNING AT HIGHER ELEVATIONS OF BOTH THE GUADALUPE AND DAVIS
MOUNTAINS...THE OVERALL WEAKENING TREND EVIDENT IN MODEL GUIDANCE
ARGUES AGAINST A HIGH WIND WARNING.  WE WILL INSTEAD ISSUE A WIND
ADVISORY FOR THESE AREAS AND WILL MENTION WIND GUSTS NEAR 55 MPH FOR
THIS MORNING.  ACROSS THE PLAINS...WIND TRENDS ARE LIKEWISE
DOWN...AND WE DO NOT EXPECT WINDS TO REACH ADVISORY CRITERION.  THEY
WILL...HOWEVER...GRADUALLY VEER DURING THE DAY...THEREBY FAVORING
INCREASED DIRT ADVECTION OVER THE PERMIAN BASIN AND WESTERN LOW
ROLLING PLAINS.  VERY DRY AIR WILL BE IN PLACE ACROSS MUCH OF THE
AREA AS WELL...WITH SURFACE DEWPOINTS RANGING FROM NEAR 0F ACROSS
THE UPPER TRANS PECOS TO THE LOWER 20S ACROSS THE WESTERN LOW
ROLLING PLAINS.  TEMPERATURES SHOULD BE CLOSE TO OR A BIT ABOVE
NORMAL UNDER FULL INSOLATION AND DOWNSLOPE FLOW.

ROBUST SURFACE ANTICYCLOGENESIS WILL OCCUR OVER THE CENTRAL HIGH
PLAINS TODAY IN THE WAKE OF THE CENTRAL PLAINS UPPER LOW...AND THIS
WILL SERVE TO DRIVE A COLD FRONT RAPIDLY SOUTHWARD ACROSS THE
PANHANDLES TODAY...WITH FROPA INDICATED ACROSS NORTHERN ZONES
SHORTLY AFTER 08/00 UTC.  THIS FRONT SHOULD REACH A GARDEN CITY...
ODESSA...KERMIT...TO CARLSBAD LINE AROUND 08/03 UTC...AND THROUGH
THE CWFA BY 08/09 UTC.  GAP FLOW CONDITIONS SHOULD COMMENCE THROUGH
GUADALUPE PASS ABOUT THIS TIME...WITH AN INCREASE OF NORTHEASTERLY
WINDS CLOSE TO ADVISORY CRITERION.  THE AIRMASS BEHIND THIS FRONT...
WHILE COOL...SHOULD UNDERGO SOME MODERATION TODAY...AND WE DONT
EXPECT ANYTHING OUT OF THE ORDINARY WITH THIS FRONTAL PASSAGE AS
MODEST NORTHERLY/NORTHEASTERLY SURFACE WINDS...AN INCREASE IN
SURFACE DEWPOINTS...AND A GRADUAL UPTICK IN UPPER LEVEL MOISTURE
SERVE TO KEEP OVERNIGHT LOWS FROM CRATERING.

THE NAM HAD A SLIGHTLY BETTER INITIALIZATION OF DEWPOINTS THIS
MORNING...AND WEVE USED ITS SOLUTION PRETTY MUCH UNADULTERATED BY
INFLUENCES FROM NUMERICAL GUIDANCE THROUGH 08/12 UTC.  ELSEWHERE
DIFFERENCES BETWEEN THE SOLUTIONS OFFERED BY THE NAM AND GFS WERE
NOT SIGNIFICANT AND A BLEND OF THEIR FORECASTS WAS USED FOR ALL
OTHER GRIDDED FORECAST ELEMENTS.  OTHER THAN THE FIRE WEATHER
CONCERNS (SEE BELOW)...WIND...AND BLOWING DUST...SIG WX NIL THROUGH
DAYBREAK SATURDAY.

.LONG TERM...
THE VIGOROUS UPPER LOW THAT HAS BEEN RESPONSIBLE FOR THE WIND ACROSS
THE REGION WILL FINALLY OPEN UP AND LIFT EASTWARD INTO THE TENNESSEE
VALLEY LATE TONIGHT. A COLD FRONT WILL PUSH INTO THE FORECAST AREA
SATURDAY AS THE UPPER TROUGH EJECTS EASTWARD. TEMPERATURES WILL BE
ABOUT 6-9 DEGREES COOLER THAN TODAY/S READINGS OVER MOST
LOCATIONS. MID LEVEL SHORTWAVE RIDGING WILL BUILD ACROSS THE
FORECAST AREA THIS WEEKEND...WITH SURFACE LEE TROUGHING BECOMING
RE-ESTABLISHED OVER EAST CENTRAL NEW MEXICO AND FAR WEST TEXAS BY
SUNDAY AFTERNOON. THE SURFACE TROUGH AXIS WILL SHIFT EASTWARD OVER
THE TEXAS PANHANDLE AND SOUTHWARD THROUGH SOUTHWEST TEXAS EARLY
NEXT WEEK. THIS SHOULD RESULT IN WARMER TEMPERATURES MONDAY
THROUGH WEDNESDAY...WITH MOST AREAS AT LEAST IN THE 80S.

MID LEVEL WINDS WILL INCREASE ACROSS WESTERN AREAS MONDAY AS THE
HEIGHT GRADIENT TIGHTENS AHEAD OF A DEVELOPING TROUGH OVER THE
EASTERN PACIFIC. FIRE WEATHER CONCERNS MAY INCREASE AGAIN MONDAY
AND TUESDAY OVER THE MOUNTAINS AND THE SOUTHEASTERN NEW MEXICO
PLAINS AS DRY AIR REMAINS IN PLACE AND SURFACE WINDS INCREASE WEST
OF THE SURFACE TROUGH AXIS. HIGH CLOUDS WILL BE ON THE INCREASE
MONDAY AND TUESDAY WITHIN THE INCREASING SOUTHWESTERLY FLOW
ALOFT...BUT WE EXPECT DRY WEATHER TO CONTINUE THROUGH NEXT
WEDNESDAY GIVEN THE LACK OF UPPER LEVEL SUPPORT AND GOOD SURFACE
MOISTURE GENERALLY REMAINING TO OUR EAST. SOUTHWESTERLY FLOW ALOFT
WILL INCREASE FURTHER THURSDAY AHEAD OF A DEEPENING UPPER LEVEL
LOW OVER THE EASTERN PACIFIC. LOW LEVEL MOISTURE MAY FINALLY
INCREASE ACROSS EASTERN AREAS AS SURFACE WINDS BEGIN TO BACK IN
RESPONSE TO DEVELOPING SURFACE LOW PRESSURE ACROSS EASTERN
COLORADO. CONTINUED WARM WEATHER IS EXPECTED THURSDAY WITH HIGHS
MOSTLY IN THE 80S TO LOWER 90S...WITH A VERY SLIM POSSIBILITY OF
THUNDERSTORMS IN THE EAST.

&&

.FIRE WEATHER...
AS STATED EARLIER...VERY DRY AIR WILL REMAIN IN PLACE ACROSS THE
ENTIRE KMAF FIRE WEATHER AREA OF RESPONSIBILITY TODAY.  20 FOOT
WINDS SHOULD INCREASE TO ABOVE 20 MPH ACROSS MANY LOCATIONS BY
MID MORNING...PARTICULARLY ACROSS THE NORTHERN PERMIAN BASIN WEST
ACROSS THE SOUTHEASTERN NEW MEXICAN PLAINS AND ACROSS THE DAVIS...
DELAWARE...AND GUADALUPE MOUNTAIN RANGES.  HIGH FIRE DANGER WILL
PERSIST AS WELL.  WHILE THERE IS SOME UNCERTAINTY ABOUT THE PRECISE
TEMPORAL AND SPATIAL COVERAGE OF RED FLAG CONDITIONS TODAY...THE
COMBINATION OF ANTECEDENT CONDITIONS...FORECAST CONDITIONS...AND
HEIGHTENED AWARENESS AND RISK STRONGLY ARGUE FOR ISSUANCE OF A RED
FLAG WARNING FOR THE ENTIRE AREA OF RESPONSIBILITY FOR TODAY.  WE
EXPECT CONDITIONS TO FALL BELOW RED FLAG CRITERIA AFTER SUNSET AS
WINDS DECOUPLE...TEMPERATURES FALL...AND RH RECOVERY BEGINS.  FOR
TOMORROW... ADDITIONAL MOISTENING BEHIND THE COLD FRONTAL PASSAGE
TONIGHT...LIGHTER 20 FOOT WINDS...AND SOMEWHAT COOLER TEMPERATURES
WILL KEEP RED FLAGS LOWERED THIS WEEKEND.  RH VALUES...HOWEVER...
SHOULD FALL BELOW 15 PERCENT ACROSS MUCH OF THE WESTERN HALF OF THE
AREA OF RESPONSIBILITY SUNDAY AND AGAIN ON MONDAY.  LOCALIZED RED
FLAG CONDITIONS ARE POSSIBLE OVER THE GUADALUPES SUNDAY AFTERNOON
AND AGAIN MONDAY AFTERNOON AS SOUTHWESTERLY FLOW INCREASES IN
ADVANCE OF THE NEXT SYSTEM FORECAST TO AFFECT THE ROCKIES.  TOO
EARLY TO GET SPECIFIC ON THE DETAILS...BUT BEARS WATCHING
NONETHELESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              79  44  70  47 /   0   0   0   0
CARLSBAD NM                80  45  74  46 /   0   0   0   0
DRYDEN TX                  91  52  74  51 /   0   0   0   0
FORT STOCKTON TX           83  48  74  50 /   0   0   0   0
GUADALUPE PASS TX          74  43  71  47 /   0   0   0   0
HOBBS NM                   79  45  72  47 /   0   0   0   0
MARFA TX                   77  42  73  37 /   0   0   0   0
MIDLAND INTL AIRPORT TX    79  44  71  47 /   0   0   0   0
ODESSA TX                  79  46  72  48 /   0   0   0   0
WINK TX                    85  47  77  49 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY UNTIL 4 PM CDT FRIDAY FOR THE FOLLOWING ZONE...
     GUADALUPE MOUNTAINS OF EDDY COUNTY.

     RED FLAG WARNING UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES...
     CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
     MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...AND
     SOUTHERN LEA COUNTY.

TX...RED FLAG WARNING UNTIL 9 PM CDT FRIDAY FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     AND WINKLER.

     WIND ADVISORY UNTIL 4 PM CDT FRIDAY FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...AND GUADALUPE MOUNTAINS.

&&

70/21
Hazardous weather outlook, Apr 6, 9:01 PM MDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1001 PM CDT THU APR 6 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-080315-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1001 PM CDT THU APR 6 2006 /901 PM MDT THU APR 6 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

VERY STRONG WINDS WITH SUSTAINED SPEEDS OVER 40 MPH AND GUSTS NEAR
60 MPH WILL BE POSSIBLE THROUGH TONIGHT ACROSS THE GUADALUPE
MOUNTAINS. THESE WINDY CONDITIONS COMBINED WITH VERY DRY AIR WILL
INCREASE THE FIRE HAZARD AS RAPID FIRE GROWTH AND SPREAD WILL BE
POSSIBLE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST TO NORTHWEST WINDS AROUND 20 MPH...ALONG WITH RELATIVE
HUMIDITY VALUES IN THE SINGLE DIGITS AND TEENS ON FRIDAY
AFTERNOON WILL AFFECT LOCATIONS FROM THE GUADALUPE AND DAVIS
MOUNTAINS...MARFA PLATEAU...EASTWARD ACROSS THE UPPER TRANS
PECOS...AND PERMIAN BASIN.  THESE CONDITIONS WILL BE CONDUCIVE
FOR FIRE GROWTH AND SPREAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:25 PM MDTRed Flag WarningMAF8 hr
Apr 7, 3:37 AM MDTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more16 hr

Nearby

Wind Advisories in New Mexico, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.